Advil Minis Liquid Capsules Ibuprofen Pain & Fever Relief 20 Pack
Price $7.00
$0.35 / 1EA
Caution
Always read the label and follow the directions for use.
Available in store
Check other storesWarnings
Keep out of reach of children. Do not use this product: If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever / fever reducer or any other component of this product If you are pregnant, or trying to become pregnant If you have a current or past history of stomach ulcer / bleeding / disorders If you have impaired kidney function or heart failure In children under 12 years Unless your doctor has told you do not use this product: If you have asthma, high blood pressure, heart or liver disease If you are breast feeding With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin If you are 65 years or over or under a doctor’s care for any serious condition While using this product: Stop use and see your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive or prolonged use can be harmful and increase the risk of heart attack, heart disease, stroke or liver damage Side effects may be minimised by using the smallest dose for the shortest duration of time In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) Contains sulfites, soya bean products, galactose and 15.9 mg of potassium per capsule
Keep out of reach of children. Do not use this product: If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever / fever reducer or any other component of this product If you are pregnant, or trying to become pregnant If you have a current or past history of stomach ulcer / bleeding / disorders If you have impaired kidney function or heart failure In children under 12 years Unless your doctor has told you do not use this product: If you have asthma, high blood pressure, heart or liver disease If you are breast feeding With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin If you are 65 years or over or under a doctor’s care for any serious condition While using this product: Stop use and see your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive or prolonged use can be harmful and increase the risk of heart attack, heart disease, stroke or liver damage Side effects may be minimised by using the smallest dose for the shortest duration of time In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) Contains sulfites, soya bean products, galactose and 15.9 mg of potassium per capsule
Advil Minis Liquid Capsules are absorbed fast** and are 23% smaller* for easy to swallow fast relief of headaches and many other types of pain. Advil Minis also come in a convenient carry bottle. *Volume comparison against Advil Liquid Capsules AUST R 97229.**Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles J Clin Pharmacol; 47; Abstract 91(2007) Sponsored by Wyeth Consumer Healthcare
Advil Minis temporarily relieves pain and discomfort from common pains such as:
•Headache
•Migraine headache
•Period Pain
•Dental Pain
•Sore throat
•Minor Arthritis Pain
•Pain associated with the common cold and flu
Advil Minis temporarily relieves acute pain where inflammation is present such as:
•Back Pain
•Neck Pain
•Muscle Pain
Advil Liquid Capsules also reduce fever.
Advil Minis Liquid Capsules are absorbed fast** and are 23% smaller* for easy to swallow fast relief of headaches and many other types of pain. Advil Minis also come in a convenient carry bottle.
*Volume comparison against Advil Liquid Capsules AUST R 97229.
**Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles J Clin Pharmacol; 47; Abstract 91(2007) Sponsored by Wyeth Consumer Healthcare
Fast Pain relief
Easy to swallow
Reduces Fever
Great everday value
Liquid Capsule
Advil Minis temporarily relieves pain and discomfort from common pains such as:
•Headache
•Migraine headache
•Period Pain
•Dental Pain
•Sore throat
•Minor Arthritis Pain
•Pain associated with the common cold and flu
Advil Minis temporarily relieves acute pain where inflammation is present such as:
•Back Pain
•Neck Pain
•Muscle Pain
Advil Liquid Capsules also reduce fever.
Advil Minis Liquid Capsules are absorbed fast** and are 23% smaller* for easy to swallow fast relief of headaches and many other types of pain. Advil Minis also come in a convenient carry bottle.
*Volume comparison against Advil Liquid Capsules AUST R 97229.
**Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles J Clin Pharmacol; 47; Abstract 91(2007) Sponsored by Wyeth Consumer Healthcare
Fast Pain relief
Easy to swallow
Reduces Fever
Great everday value
Liquid Capsule
Ibuprofen 200 mg
Contains: Sulphites, Soy
For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water.
Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.
Storage Instructions:
Store below 25C.
Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.
Product pricing displayed online may differ from pricing available in-store. To display in-store pricing, please select “In-store” as your method of shopping in the Woolworths mobile app and ensure that your selected store location is correct to view current pricing in that store.